MAUDE Adverse Event Report: ASAHI INTECC CORSAIR PRO XS; MICROCATHETER

ASAHI INTECC CORSAIR PRO XS; MICROCATHETER
Model Number N/A
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/05/2021
Type of Reportable Event Malfunction
Event or Problem Description
Per scrub tech-dr.Bisen used a terumo runthrough wire to cross mid cx heavily calcified lesion.First he used a turnpike spiral microcatheter but it was unable to advance across lesion.He then tried corsair pro xs.He was unable to advance across the lesion.When he tried to remove the corsair pro xs, he noticed the microcatheter would not come off wire.He pulled mc and wire out of the guide.He noticed the tip was separated from the shaft and was stuck on the wire.He used another runthrough wire to cross the lesion.Then he used a mamba flex microcatheter and tried to cross the lesion but it wouldn't cross the lesion.He removed the mamba and wire because he noticed that the tip had also separated from the mamba mc.Patient was fine, no adverse outcomes.

Brand Name
CORSAIR PRO XS
Common Device Name
MICROCATHETER
Manufacturer (Section D)
ASAHI INTECC
3-100 akatsuki-cho
seto, aichi 489-0 071
JA  489-0071
MDR Report Key11350032
Report Number3004718255-2021-00202
Device Sequence Number3383533
Product Code DQY
UDI-Device Identifier04547327123662
UDI-Public(01)04547327123662(17)230630(10)200720K041
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/09/2021
Report Date (Section F) 02/19/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2023
Device Model NumberN/A
Device Catalogue NumberCSR135-21S
Device Lot Number200720K041
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date02/09/2021
Device Age6 MO
Event Location Hospital
Date Report to Manufacturer02/19/2021
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date02/19/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Date Report Sent to FDA02/19/2021